# SDR 2007UALA01322

- Difficulty date: April 28, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 53,483 hours, 19,630 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 217N1152
- Condition: Clogged
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO EQUIPMENT COOLING FAULT INDICATION.  EQUIPMENT COOLING FAULT ON TAXI, ONCE CHECKLIST C-W AND ALTERNATE SELECTED EICAS CLEARED.  NO CB'S FOUND POPPED ON FLIGHT DECK.  COMPLIED WITH MEL CARD.  REPLACED COOLING FAN FILTER.
